Journal article icon

Journal article

Ricci-flat warped products and Painleve analysis

Abstract:
We apply Painlevé analysis to the Ricci-flat Einstein equations for a warped product with an arbitrary number of factors. We find that, as in the situation of the two factors examined [J. Geom. Phys. 38, 183-206 (2001)], the cases when the total dimension is 10 or 11 are singled out by the analysis. © 2001 American Institute of Physics.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.1380441

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF MATHEMATICAL PHYSICS
Volume:
42
Issue:
8
Pages:
3609-3614
Publication date:
2001-08-05
DOI:
ISSN:
0022-2488
URN:
uuid:0f929623-2e7d-4d0c-acfb-5ba41eed0dd2
Source identifiers:
7460
Local pid:
pubs:7460
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP